| Model Number |
0586-0-028 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient specific implant request for was received for the patient's right hip.Noted on the form: "[competitor] liner wear acetabular side requiring revision of liner and head.Old exeter taper heads." stem is noted to be well-fixed.Planned date of surgery (b)(6)2023.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.